# SDR EBVR202302230001

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: General aviation
- Make and model: Boeing PT-13D
- Aircraft serial: 755099
- Aircraft time: 7,646 hours, 6,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 505
- Part serial: 50500202
- Condition: Corroded
- Location: Zone 600
- Part time: 7,646 hours, 6,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION UNDER STATIC WICK BASE ON RH WINGLET TRAILING EDGE STRUCTURE. BLENDED BEYOND SRM LIMITS IN ORDER TO REMOVE CORROSION. REQUIRED EXTERNAL DOUBLER PATCH WRAPPED AROUND TRAILING EDGE OF WINGLET TO RESTORE INTEGRITY.
